# SDR MEX2004021

- Difficulty date: January 17, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Engine: Pwa JT8D219
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 103538754
- Part serial: 87107413
- Condition: Failed
- Location: Rt Engine
- Part time: 519 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, THE RT ENGINE DID NOT START WHEN THE FUEL CONTROL WAS PUT ON, SHUTTING DOWN THE IGNITION AND THE START VALVE.  THE IGNITION BOX WAS REPLACED AND SYSTEM TESTED IAW MM, ALL CORRECT.
